# SDR SWAA2013060716880

- Difficulty date: April 28, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER CHORD RIB CRACKED AT WBL 135.5 BETWEEN S-2 AND S-3.  REPAIRED RIB IAW EA.
